KOPS - The Institutional Repository of the University of Konstanz

The regularity transformation equations : An elliptic mechanism for smoothing gravitational metrics in general relativity

The regularity transformation equations : An elliptic mechanism for smoothing gravitational metrics in general relativity

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

REINTJES, Moritz, Blake TEMPLE, 2020. The regularity transformation equations : An elliptic mechanism for smoothing gravitational metrics in general relativity. In: Advances in Theoretical and Mathematical Physics (ATMP). International Press. 24(5), pp. 1203-1245. ISSN 1095-0761. eISSN 1095-0753. Available under: doi: 10.4310/ATMP.2020.v24.n5.a5

@article{Reintjes2020regul-55996, title={The regularity transformation equations : An elliptic mechanism for smoothing gravitational metrics in general relativity}, year={2020}, doi={10.4310/ATMP.2020.v24.n5.a5}, number={5}, volume={24}, issn={1095-0761}, journal={Advances in Theoretical and Mathematical Physics (ATMP)}, pages={1203--1245}, author={Reintjes, Moritz and Temple, Blake} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/55996"> <dc:contributor>Temple, Blake</dc:contributor> <dc:creator>Reintjes, Moritz</dc:creator> <dcterms:issued>2020</dcterms:issued> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-22T12:40:30Z</dc:date> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-22T12:40:30Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Temple, Blake</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/55996"/> <dc:contributor>Reintjes, Moritz</dc:contributor> <dcterms:title>The regularity transformation equations : An elliptic mechanism for smoothing gravitational metrics in general relativity</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account